# SDR SIMA200619306

- Difficulty date: July 10, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N391AE
- Make and model: Saab 340B
- Aircraft serial: 340B391
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 72111211000
- Part serial: A5076
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT, AVIONICS SMOKE LIGHT STAY ON FOR SOME 20 MINUTES.  NO POPPER BREAKERS AND SIGNS OF SMOKE OR FIRE.  REPLACED AVIONICS RACK FAN.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
